Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have got severe cough for the past two weeks with nose blockage.

I have got severe cough for the past two weeks. What is the best medicine for this? Dad s a doctor .. he had given me cefixime 200mg for one week two tabs a day.. along with livocetrizine..There is no nose block now.. only cough with throat irritation.. I give company to people who smoke.. I have even stopped it now I just hang around with them. Its not a dry cough .. there is some flum coming is light yello / brown it gets worse when i lie down
Asked On : Thu, 7 Jan 2010
Answers:  2 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
THe yellow/ brown phlegm indicates that your infection has not yet cleared up You will need to see a doctor for a physical examination or spk to your father drink plenty of flyuids and avoid being with your friends when they smoke
Answered: Mon, 18 Jan 2010
  Anonymous's Response

this is infective cough and it will take time. as the flum is yellow it means there is inflamation and you need to have get an examination done by the doctor to rule out chest infection.

Answered: Fri, 8 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor